MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC INTRODUCER SHEATH (DRYSEAL FLEX VER 4.0); INTRODUCER, CATHETER

W.L. GORE & ASSOCIATES AORTIC INTRODUCER SHEATH (DRYSEAL FLEX VER 4.0); INTRODUCER, CATHETER
Catalog Number DSF2665
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 02/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: patient medications: clopidogrel.(b)(4).
 
Event or Problem Description
The following information was reported to gore through the pivotal study for the gore® tag® thoracic branch endoprosthesis (tbe device): on (b)(6) 2019, the patient underwent treatment of a brachiocephalic thoracic aortic aneurysm in zone 0/1 with gore® tag® thoracic branch endoprostheses.An aortic introducer sheath (dryseal flex dsf2665/18570195) was used in the left femoral access vessel.The patient tolerated the procedure.It was reported that on (b)(6) 2019, the patient presented with a left femoral access vessel hematoma.The physician performed a left groin washout and repair.This resolved the hematoma, the patient tolerated the reintervention.

Brand Name
AORTIC INTRODUCER SHEATH (DRYSEAL FLEX VER 4.0)
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8402346
Report Number3007284313-2019-00062
Device Sequence Number2030241
Product Code DYB
UDI-Device Identifier00733132628421
UDI-Public00733132628421
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Catalogue NumberDSF2665
Device Lot Number18570195
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR
Patient Weight52